# SDR DALA1051709009

- Difficulty date: November 22, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 45,125 hours, 36,224 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LOWER DOOR JAMB BELOW PREVIOUS REPAIR DOUBLERS.  CORROSION WAS REMOVED.  FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIG 123.
